# SDR CALA2017121604471

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 61,361 hours, 20,749 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 205 REMOVED OVEN CONTENTS. FOUND RESIDUAL FROM PREVIOUS FLT. CLEANED AND OPS CHK''D OVEN. OK TO CONTINUE. OPS CHKS NORMAL.
